MathSciNet Relay Station
MathSciNet bibliographic data
MR2399244 (2009d:46012) 46A45 (46E99)
Tripathy, Binod Chandra; Altin, Yavuz; Et, Mikail Generalized difference sequence spaces on seminormed space defined by Orlicz functions. Math. Slovaca 58 (2008), no. 3, 315–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement